# SDR CNMA2012020003

- Difficulty date: February 15, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 47,501 hours, 7,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MINI-EVAC,  SLIDE DEPLOYED PROPERLY AND WITHIN REQUIRED TIMES.  THE SLIDE EMERGENCY LIGHTS DID NOT ILLUMINATE.  REPLACED SLIDE ASSY IAW OAI W/C NR 25-029-01. POSSIBLE REASON FOR THE LIGHTS NOT ACTIVATING APPEARS TO BE THAT THE TRIGGER LANYARD TO THE BATTERY PACK WAS INCORRECTLY ROUTED ON THE SLIDE/RAFT PACK.  IT IS NOT POSSIBLE TO VERIFY ROUTING WHEN SLIDE/RAFT IS PACKAGED FOR INSTALLATION THIS COULD ONLY HAVE BEEN ACCOMPLISHED AT THE O/H.
